HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   Depression (https://www.healthboards.com/boards/depression/)
-   -   Missed dose of Zoloft, help (https://www.healthboards.com/boards/depression/777385-missed-dose-zoloft-help.html)

Alexis* 12-31-2000 09:45 AM

Missed dose of Zoloft, help
 
I went on Zoloft about two and a half months ago, and it really has worked miracles. However in the last few days, I have been feeling negative and depressed again. Last week I missed a dose of Zoloft and the next day took one late. Since then, I have been taking it. Do you think the missed doses could be the cause of a depression relapse and will it correct itself? I am so afraid of slipping back down into the pit and having to go down the right medication hunt. <p>[This message has been edited by Alexis* (edited 12-31-2000).]

Kathryn 12-31-2000 10:16 AM

Re: Missed dose of Zoloft, help
 
Alexis, I wouldn't take any more than prescribed... it will eventually correct itself. Since it has alread been a bit since the missed dose... leave as is and if you are still concerned, call your Doctor.

Kathryn

kyle4267 12-31-2000 05:30 PM

Re: Missed dose of Zoloft, help
 
Alexis,
Missing the one dose didn't bring on this relapse. It was probably going to happen anyway. Just continue your dose and if it gets worse call your doc. Take care.
Kyle

Casper 01-01-2001 03:19 AM

Re: Missed dose of Zoloft, help
 
Alexis, missing a dose is really not a problem as long as you get back to a regular dosing schedule asap. A few down days is pretty much the norm too. We can't be static and level all the time - some days are better and some are worse (medicated or not) and you'll probably be fine in a couple/few days. I know from my own experience, when I'm in a down slump, how easy it is to think that I'm getting sick again, and then it passes and I wonder what all my fussing was about. I would only be concerned about your "crash" if it lasts for weeks and/or if you start exhibiting self-destructive behaviours.

In any event, it never hurts to check in with your doctor whenever you have any questions or concerns. I wouldn't be too worried about switching meds - you've only been on them for a couple of months and they've been working. If anything, your doctor might decide to increase your dosage.

Be well.<p>[This message has been edited by Casper (edited 01-01-2001).]

Alexis* 01-01-2001 10:15 AM

Re: Missed dose of Zoloft, help
 
Thanks everyone. Casper I think you are right. I am so scared of getting as bad as I was that a dip in mood scares me. I am feeling a bit better though. Again, thanks all.


All times are GMT -7. The time now is 02:16 PM.